# SDR SIMA200208808

- Difficulty date: March 20, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT, FOUND CORROSION ON GALLEY CENTER FLOOR SUPPORT BEYOND SRM LIMITS.  REMOVED CORRODED GALLEY CENTER FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT IAW EMB145 SRM 145-1142 CHAPTER 51, REV 17, 51-40-02, GST-0844/02, ITEM 4, AND STANDARD SRM PRACTICES.  (M)
